# SDR FDEA201310152508

- Difficulty date: October 15, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A5527600000064
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LOWER SKIN HAS A SPOT OF CORROSION LOCATION 5 INCHES FROM T/E, 15 INCHES FROM TIP.  PERFORMED REPAIR ON LT ELEVATOR SKIN IAW SRM 55-21-11, FIG 209.  REPAIR CLASSIFIED AS MAJOR.
